MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 385400
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 09/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the pump was not working.This was noticed at 2030, and they are not sure if the patient got his tube feed since the morning, as the patient is supposed be on continues tube feed.The patient's tube feed bag was still full when this was noticed at 2030.The pump was showing that it was feeding, but nothing was coming out of the line.The charge nurse was notified.This issue caused the patient to become hypoglycemic as the patient had decreased loc and was feeling dizzy.Treatment was provided as protocol and the md was made aware.The patient has type 2 dm and was admitted post liver transplant.The patient was on continuous ng tube feeds and insulin every 6 hours to control his blood sugars.In the evening, the patient's blood sugar was 1.8, and he had a near-fall (his brother caught him).A stat chest xr was ordered to ensure the tube was still in place.Later the staff determined that the patient's pump was not working, and the bag that was hung early in the day (~12h prior) was completely full.The patient's blood sugar was better when checked later and he was alert and oriented.The pump was replaced by a new one, and the staff made sure that he was receiving the tube feed.
 
Additional Manufacturer Narrative
The device was returned for analysis and the device logs were reviewed.The logs revealed that the pump issued a system alarm at 7:07am which is consistent with what the customer reported (ie.The bag that was hung early in the day (~12h prior).To clear this type of alarm, the device would have required a shut down and a restart to resume or begin operation.The next alarm shown on the log was at 6:05pm which was a cassette error log.This type of alarm indicates that the pump had been actively feeding at that time.A final system alarm was issued at 6:28pm.Based on the log, the device was programmed at a continuous feed of 75/ml per hour feed only and a delivery of 100ml feed was issued for the entire day.Therefore, it appears that the pump was only feeding during the period of approximately 5:15pm to 6:28pm, which is consistent rate and amount delivered.There is no evidence of operation or any events occurring between 7:07am and 5:15pm.Based on the device analysis and full review of the device records, no definitive root cause could be determined for the hypoglycemia event.There is no evidence of pump malfunction.A plausible root cause is that the pump was shut down at 7:07am and not fully restarted until 5:15pm resulting in only a delivery of 100ml of food.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23290079
Report Number1423537-2025-00406
Device Sequence Number11977490
Product Code LZH
UDI-Device Identifier10192253065701
UDI-Public(01)10192253065701
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number385400
Device Catalogue Number385400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale